Jump to content
CrazyBoards.org

maybetinymaybesad

Member
  • Content Count

    223
  • Joined

  • Last visited

About maybetinymaybesad

  • Rank
    Member

Profile Information

  • Gender
    Woman
  • Location
    the city
  1. i am not a drug manufacturer, just someone who is congested all winter long and, therefore, consumes mass quantities of sudafed (pseudophedrine, the stuff that's now behind the counter). has anyone figured out a good store or online site (legit online site) where you can buy pseudophedrine for cheaper than at the drug store? it is fine if it has, like, zyrtec or claritin in it this may be just the result of the new regulations, but all i can ever find are boxes of 48 30 mg pseudophedrine-only tablets or boxes of 10 or 15 240 mg pseudoephedrine plus, say, 10 mg claritin....anyone found anything better?
  2. i have a young female pdoc who does meds and therapy. it makes things a lot easier for me bc i don't have to repeat things a lot. also, she has more time to evaluate me for medication changes bc i see her 2x a week for fifty minutes. she is also great bc she is always available by text message (maybe not right away but quickly, given that she has a life) everyone has to work out what works best for themselves, i guess.
  3. it is definitely possible - and common - to develop a new addiction to supplant an old one (it's called cross-addiction), but, in this case, it sounds like your problem is not really your problem but rather your SO's. who is he to be making you feel like you can't eat what you want? i don't think any grown person should be made to feel like s/he has to hide what s/he eats from his/her overly controlling SO.
  4. You mean it isn't? Sample insensitive comments - all from my SO: (Half an hour after I've taken my meds) "Are you better yet?" (Noticing the 8 pill bottles on my night stand) "Why does all this clutter have to be here? "Why don't you just go to the gym, it will make you feel better!" (Because I can barely get out of bed as it is) (Noticing that I'm tired or thinking about something, or anything else he thinks is "abnormal") "It's those pills isn't it? You should stop taking them!" (During an argument that he's losing) "Fuck off and go take your pills!!" or "Those pills are making you a real bitch!" (Bitching because housework isn't being done, while refusing to lift a finger himself) "Don't you know how difficult it is for ME when you're depressed?" For this one it took a lot of effort to stay calm as I nicely replied "Well it's not exactly a picnic for me either." My calmness must have been due to the meds. Funny how I didn't hear any complaints about THAT side effect. that's terrible that you have to live with someone who is treating you that way. any chance you could get him to a pdoc or tdoc appt with you so the professional could explain a little or possibly do some couples counseling?
  5. isn't that just a recap of what they've done in the past (aside from changing one thing to starting in 2012 that was supposed to start in 2014)?
  6. do you have any other dx? decreasing aplenzin is unlikely to cause paranoia although it is likely the cause of the lethargy and oversleeping.
  7. ^ at least NA or AA is free...you could try an AA meeting. sometimes NA meetings are a little hardcore, but most AA meetings accept people with all types of addictions, and there are lots of functional alcoholics (and addicts, for that matter). try t find out which AA meetings are highly-regarded and try those. you don't have to speak at all until you are comfortable.
  8. people metabolize drugs at different rates. maybe you metabolize them very quickly and therefore need a larger dose? what does your doctor say about this?
  9. the most i've taken is 10 mg, but i've heard of people going as high as 40 mg.
  10. As I walk through the valley of the shadow of death I take a look at my life and realize there's nothin' left Cause I've been blastin' and laughin' so long that Even my mama thinks that my mind is gone coolio
  11. ^ that's interesting you mention that bc i have had a similar experience. the light box makes a noticeable difference for a few days but then it seems to stop working. if i stop it for awhile and start again, it works again. no idea why, though
×
×
  • Create New...